# SDR UPS00434411

- Difficulty date: November 5, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, COCKPIT EMERGENCY EXIT DOOR FORWARD EMERGENCY EXIT LIGHT INOP.  RELAMPED, OPS CHECKS GOOD.
